# SDR GLBA2001196

- Difficulty date: September 2, 2001
- Submitted: September 5, 2001
- Operation: Air carrier
- Aircraft: N261GL
- Make and model: Beech 1900D
- Aircraft serial: UE261
- Aircraft time: 11,396 hours, 14,831 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 305399SCL08
- Part serial: NR20412
- Condition: Defective
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: D

## Discrepancy

RIGHT ENGINE TEMP LIMITED ON T/O.  REPLACED TRIM PROBE, OPS CHECKED SYSTEM SATISFACTORY.
